| Model Number |
DFT015 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
05/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned.All product and batch history records are quality reviewed prior to product release.The product investigation could not identify a root cause for the reported complaint.The product was not available to evaluate.Consumer indicated intent to follow up with a specialist other than the surgeon.No further information has been provided.File will be reopened when new information is received.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported following the intraocular lens implantation the far and near vision was of poor quality and was worse than before the surgery.Additional information has been requested and received stating that the poor vision was due to dry eyes and is using lubricating eye drops.It was additionally reported that the existence of vertical blind in the corner of right eye.This could be a lens fold.The requested tests were performed and there is nothing serious with retina, just natural degeneration due to age.There are two medical device reports associated with this patient.This report is associated with the right eye.
Additional Manufacturer Narrative
Patient code 2138 was added.The reporter is the patient.The report indicated, they had glaucoma, prior to the surgery.The hcp suggested the issue may be, due to dry eyes.It was also indicated, the patient sees a vertical line at the side of their vision.It is unknown, if this is visual issue, such as negative dysphotopsia or a lens issue.The manufacturer internal reference number is: (b)(4).